On hormonal Birth Control your menstrual cycle is suppressed, as you no longer ovulate you no longer menstruate, instead women get a withdrawal bleed due to the drop in synthetic hormones when going from active to inactive pills or stopping the pills. If you come off hormonal birth control then it can take a few months for your menstrual cycles to return thus it can cause irregular or absent bleeding.
A short period is common when stopping hormonal birth control. Your regular period should return in four to six weeks.
That's normal. Just as stopping the active pills (typically after three weeks) leads to period-like withdrawal bleeding, stopping your birth control pills at any time in the cycle may lead to period-like withdrawal bleeding.
Your first period after stopping birth control pills will normally arrive in 4-6 weeks. If your periods were irregular before you went on the pill, they're likely to return quickly to their previous irregular pattern.
Yes it is possible to experience an irregular menstral cycle when you discontinue taking birth control. This is because when you take birth control it actually regulates your period. By stopping birth control you may experience breakthrough bleeding. Breakthrough bleeding is when you menstruate at times when you normally would not begin your menstral cycle. Breakthrough bleeding can possibly last for up to a full period or longer. Stopping birth control may also stop your period for a month or longer or you may not receive your period around the normal time of which you used to when you were taking your birth control.It depends sometimes you're period gets normal after birth control but sometimes it may still keep being irregular. It depends on the person and or pills
It's normal to have bleeding after stopping the birth control pill.
It varies, about 28 days.
Yes this is normal. Your period should return to a normal cycle within 3 months.
If you have a normal period with normal flow you are not pregnant
Stopping birth control changes your hormone level, that's why the tender breasts. Unless you have had unprotected sex and are prego.AnswerTender swollen breasts are not usually a symptom seen with stopping the pill.As stated above, it is a symptom of pregnancy however. After not ovulating due to being on the pill, it is not uncommon for women to ovulate soon after stopping the pill, so if you are having unprotected sex, get a pregnancy test. AnswerYes this does sometimes occur after stopping BCP. If your period doesn't arrive in 4 weeks, perform a HPT.
Yes. I do that sometimes.
Menopause means a stopping of having periods. There IS no period blood.
A three-day period may be your new normal, may be a fluke due to recently stopping birth control, or may be due to pregnancy. Take a pregnancy test.